RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1991, Volume 182, Number 7, Pages 985–1008 (Mi msb1337)  

This article is cited in 3 scientific papers (total in 3 papers)

Divergent orthogonal Fourier series

K. S. Kazarian

Institute of Mathematics, Academy of Sciences of ArmSSR

Abstract: The author finds a sharp lower bound for the maximal measure of sets on which a Fourier series expansion in a uniformly bounded complete orthonormal system diverges.

Full text: PDF file (2355 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 73:2, 355–377

Bibliographic databases:

UDC: 517.5
MSC: 42C10, 42C20, 42C05
Received: 17.08.1990

Citation: K. S. Kazarian, “Divergent orthogonal Fourier series”, Mat. Sb., 182:7 (1991), 985–1008; Math. USSR-Sb., 73:2 (1992), 355–377

Citation in format AMSBIB
\Bibitem{Kaz91}
\by K.~S.~Kazarian
\paper Divergent orthogonal Fourier series
\jour Mat. Sb.
\yr 1991
\vol 182
\issue 7
\pages 985--1008
\mathnet{http://mi.mathnet.ru/msb1337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1128255}
\zmath{https://zbmath.org/?q=an:0774.42020|0741.42018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..73..355K}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 73
\issue 2
\pages 355--377
\crossref{https://doi.org/10.1070/SM1992v073n02ABEH002550}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KF43400004}


Linking options:
  • http://mi.mathnet.ru/eng/msb1337
  • http://mi.mathnet.ru/eng/msb/v182/i7/p985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Dyachenko, K. S. Kazarian, “On sets of convergence and divergence of multiple orthogonal series”, Sb. Math., 193:9 (2002), 1281–1301  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D'yachenko M. Kazaryan K., “Divergence of Multiple Orthogonal Series”, Dokl. Math., 66:1 (2002), 115–117  mathscinet  isi
    3. Dyachenko, MI, “A sharp estimate of the measure of the set of divergence of multiple orthogonal Fourier series”, Studia Mathematica, 159:1 (2003), 33  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1991 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:212
    Full text:91
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019